Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Been having unsafe sex, on birth control, have brown discharge. Am I pregnant?

Hi, My names Emma and I m a 15 year old female. I have been on Birth control for a year and my boyfriend and I have been having unprotected sex for 6 months. This month my periods been odd. I ve been on my sugar pills for 5 days and my period hasnt came. I;ve had a little bit of brown discharge from my vagina and I don t know if its blood or not? Am I pregnant? And am I on my period or not?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern from the history given here I could say that this is not the pregnancy the odd color of menses blood that you have seen is not because of the coitus but this could be due to the hormone medicine that you are taking in the form of contraceptive medicine, no need to worry about this, better stop taking the OC pill, take care and have nice day.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor